Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 20, 2014, 11:50:26 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650043
  • Total Topics: 49619
  • Online Today: 182
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 165
Total: 169

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Is this normal? Is there a normal?  (Read 1681 times)

0 Members and 1 Guest are viewing this topic.

Offline SteveS

  • Member
  • Posts: 64
Is this normal? Is there a normal?
« on: June 01, 2013, 06:45:23 PM »
Thanks again for those who have taken time to jot a response. It has been so helpful to not feel alone, especially as I have not disclosed to anyone.

Question: I have been on Atripla exactly two weeks today, with very little side effects. Brief dizziness after taking (but I am usually asleep) and vivid dreams. However, the past 72 hours or so, I have been completely, totally exhausted. As in, barely able to get out of bed. Drained. Are there different side effects that hit at different times? My next appointment is still ten days away with my Doc and literally I can barely get to the bathroom and force myself to eat a bit the past three days. Just total exhaustion. Do different things "hit" and then leave? I realize these questions are totally subjective to each person - but just talking it through helps gain perspective. Thanks in advance. Any and all advice / perspective welcomed.

Offline Jeff G

  • Administrator
  • Member
  • Posts: 13,238
  • How am I doing Beren ?
Re: Is this normal? Is there a normal?
« Reply #1 on: June 01, 2013, 06:50:38 PM »
Steve , that doesn't sound normal to me , I think it may be a good idea to call your doctor or clinic and see if they can work you in earlier . I'm not saying its any thing to panic over but 10 days is a long time to wait under your current condition . 

Offline Anqueetas

  • Member
  • Posts: 116
Re: Is this normal? Is there a normal?
« Reply #2 on: June 04, 2013, 10:24:45 AM »
I agree with Jeff, you better go to see the doctor. That is not normal at all.
ARS, hospitalized for very high fever-July 2011
diagnosed HIV positive - October 16 2011
CD4 460 19.5% VL 49000 - late October 2011
CD4 625 19.5% VL 50030 - January 2012
CD4 369 19% VL 69000 - March 2012
Start Sustiva+ Truvada - April 17 2012
CD4 524 24.5% VL UD - August 22 2012
Switch to Nevirapine+Truvada
CD4 490 26% VL UD - November 2012
CD4 539 29% VL UD - February 2013
CD4 621 28% VL UD - May 2013

Offline Fisher

  • Member
  • Posts: 283
Re: Is this normal? Is there a normal?
« Reply #3 on: June 06, 2013, 12:33:52 PM »
Steve:

When I started Atripla I had issues with sleeping that caused exhaustion. But once the sleeping issue was resolved the exhaustion went away. If not sleep, it sounds like something not quite right is going on.
- fisher
09/22 CD 385 %22 VL UD
07/14 CD 391 %20 VL UD
04/14 CD 486 %23 VL <20
11/13 CD 351 %21  VL <20
10/13 CD 390 %16  VL <20
06/13 CD 315 %19  VL  22
02/13 CD 396 %14  VL <20
12/12 CD 392 %13  VL 320
11/12 CD 428 %13  VL 1200
*Started Meds: Atripla
10/12 CD 427 %11  VL 139000 -- 09/12 CD 408 %13 VL 92928
09/11 CD 745 %27 VL CLOT -- 10/10 CD 863 %29 VL 2782
10/09 CD 597 %30 VL 2537 -- 05/08 CD 809 %28 VL 1504
04/07 CD 797 %25 VL 3558 -- 11/06 CD 720 %28 VL 1214
06/05 CD 731 %25 VL 1575 -- 12/04 CD 1176 %30 VL 1329
01/04 CD 959 %26 VL 1011 -- 11/03 CD 1000 %28 VL 1581
12/02 CD 748 %28 -- 10/01 CD 860 %25
08/00 CD 1022 %28 -- 04/99 CD 854 %27
11/98 CD 899 %28 -- 02/97 CD 1400 %37
11/96 CD 1325  VL <500 -- 09/96 Western Blot
05/83 04/98 - Monogamous Partner Being Negative
ARS - LA '82

Offline DrewEm

  • Member
  • Posts: 66
Re: Is this normal? Is there a normal?
« Reply #4 on: June 07, 2013, 02:13:50 AM »
Let your ID doc know - I had a friend complain of the same issue and it turned out the HIV drugs were stimulating the brain and even though his body rested his mind did not.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.